The farmers way the advise came up across the border but I cant seem to retrive it I am not nuts or did I see things due to being on methadone that wasnt there. I want to get off it safely. And if you know what iam talking about hopfully you can help!!Ps excuse the spelling its not one of my favorite subjects.being a addit was, time for CHANGE!!
Not sure what you are talking about, but I found this site that might be helpful:
Hope this helps,
It's hard to respond to this question as I'm not entirely sure as to what you're talking about for the most part. I get the impression that you want to get off of the methadone... As a general rule of thumb, the easiest way is to taper slowly, a small amount decreased every 7 to 14 days due to the drugs long half life. Slow to increase, and slow to decrease. The amount can be slightly more if you're on a very high level of the drug, and the amount needs to be smaller if the dosage is smaller. The length of time that you were on the drug will also play a part as to how much should be reduced. Regardless, the smaller dose taper as well as taking your time with the taper, the less pain and discomfort. The quicker that you taper, the more discomfort and pain.
Good luck, and I hope that this is of some help!
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Dec 2009 • 2 answers
Posted 25 Nov 2010 • 3 answers
Posted 21 Jan 2011 • 3 answers
Posted 30 Apr 2011 • 4 answers
Posted 18 Jun 2011 • 2 answers